# SDR CALA2023022000473

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5323047200000
- Condition: Corroded
- Location: Fr29/Str40-41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H FR29 BETWEEN STRINGERS 40R-41R HAS CORROSION O N CLEAT DOT M069 A3NB-53-3-6105 GENERATED AT HAECO LCQ BY V91915 0 PER NR 9292692(40692) REMOVED AND REPLACED DISCREPANT FWD CARGO CLEAT AT R/H FR29 STR 40R-41R IAW A320 SRM 51-72-11-911-002 BY MECH V061616 INSP BY V9 27281
